# SDR SCNA96056

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK, OPS CHECK GOOD.
